MathSciNet Relay Station
MathSciNet bibliographic data
MR2749266 (2012b:11149) 11M41 (11Y35)
Proskurin, N. V. On the problem of computing the values of $L$-functions. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 373 (2009), Teoriya Predstavlenii, Dinamicheskie Sistemy, Kombinatornye Metody. XVII, 273--279, 351; translation in J. Math. Sci. (N. Y.) 168 (2010), no. 3, 464–467
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement